# SDR DALA2023071005559

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION CENTER FITTING LOCATED CUT OUT BTW FR 66 TO FR 68 LH SIDE AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED PER A319 SRM51-42-11 AND SRM 51-72 -11. (2858020)
